INDIGO Home University of Illinois at Urbana-Champaign logo uic building uic pavilion uic student center

Finitely Approximable Groups and Actions Part I: the Ribes-Zalesskii Property

Show simple item record

Bookmark or cite this item: http://hdl.handle.net/10027/8215

Files in this item

File Description Format
PDF npsD839.pdf (141KB) (no description provided) PDF
Title: Finitely Approximable Groups and Actions Part I: the Ribes-Zalesskii Property
Author(s): Rosendal, Christian
Abstract: We investigate extensions of S. Solecki’s theorem on closing off finite partial isometries of metric spaces [11] and obtain the following exact equivalence: any action of a discrete group Γ by isometries of a metric space is finitely approximable if and only if any product of finitely generated subgroups of Γ is closed in the profinite topology on Γ.
Issue Date: 2011
Publisher: Association for Symbolic Logi
Citation Info: Rosendal, C. 2011. Finitely Approximable Groups and Actions Part I: the Ribes-Zalesskii Property. Journal of Symbolic Logic, 76(4): 1297-1306. DOI: 10.2178/jsl/1318338850
Type: Article
Description: The original version is available through Association for Symbolic Logic at DOI:10.2178/jsl/1318338850
URI: http://hdl.handle.net/10027/8215
ISSN: 0022-4812
Sponsor: The author was partially supported by NSF grants DMS 0901405 and DMS 0919700. The author is also grateful for the helpful suggestions of the anonymous referee.
Date Available in INDIGO: 2012-03-16
 

This item appears in the following Collection(s)

Show simple item record

Statistics

Country Code Views
United States of America 130
China 41
United Kingdom 3
Germany 2
Italy 2

Browse

My Account

Information

Access Key